# SDR N6WA2023032202

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10129
- Aircraft time: 39,968 hours, 30,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 15906
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOP. R&R EMERGENCY BATTERIES IAW CRJ 550 AMM 33-51-01, OPS NORMAL.
